default-icon
High allergy,excessweight
For the last 1 year i have found that my allergy remains always high and can't go a day without the medicine and also after that my body weight has also increased and is not getting down inspite of diet and exercise
48 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Homeopath 7 yrs exp Bangalore
Please consult a doctor n find out the reason behind the wt gain, like thyroid hormone imbalance or PCOD as the main reasons in young females. Homeopathy may help you better to get cured of your complaints.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manju Lihala
General Physician 36 yrs exp Bangalore
Since you have dust allergy you have a problem whenever you are exposed to it . This is the reason for the recurrence. Go back to your doctor to find out the cause for your weight gain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.